# SDR DALA2024112511166

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 58,500 hours, 41,064 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Condition: Sheared
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 9521 -ATB/GEAR/DE- THE FLIGHT CREW PERFORMED AN AIR TURN BACK TO CLT DUE TO A "RIGHT MAIN LANDING GEAR UNSAFE" MESSAGE WITH AN ASSOCIATED "RIGHT GEAR DOOR OPEN" MESSAGE. THE ALTERNATE GEAR EXTENSION LEVER WAS PULLED. AN EMERGENCY WAS DECLARED WITH ATC. CORRECTIVE ACTION: MAINTENANCE FOUND THE RT MLG DOOR ACTUATOR EYE-BOLT NUT LOCKING TAB SHEARED CAUSING THE PISTON ROD TO BACK OFF THE EYEBOLT. INSTALLED A SERVICEABLE LOCKING TAB AND RIGGED THE RT MLG DOOR PER B717 AMM 32-34-03. (LP #6746516)
